# SDR SWAA2024081316731

- Difficulty date: July 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUT OUT LOWER STIFFENER IS CRACKED<[01] INSTALLED NEW STIFFENER PN:141A3711-75 IAW B737-800 SRM 51-40-02 & REF. BOEING DWG NO. 141A0640 SHEET 178 LEAK CHECK GOOD.;[02] VERIFIED REMOVAL AND REPLACEMENT OF NEW STIFFENER P/N 141A3711-75 IAW B737-800 SRM 51-40-02 & REF. BOEING DWG NO. 141A0640 SHEET 178 LEAK CHECK GOOD.
